# SDR QXEA9902698

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Punctured
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT NACELLE TOP DECK HAS A PUNCTURE HOLE AT APPROXIMATELY STATION X236.00 AND YW139.900.  REPAIRED IAW HORIZON AIR EA 9-54-237.
